# SDR UIEA2021111202401

- Difficulty date: November 12, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,889 hours
- System (JASC): 3443 · Doppler System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

WX RADAR FAULT WHEN TAXIING TO RUNWAY.( PERFORMED OPS TEST OF WX RADAR SYSTEM IAW AMM 34-43-00. OPS CHECK GOOD. )
